I went yesterday and got another cortisone shot in my right knee, and I can already tell that it’s beginning to help. The Orthopedist says he doesn’t like to do them more often than every 3 months, so that gives me some idea of how long I would need to wait until I could have it done again. I was doing OK on this last shot, until I did too much packing of stuff of Daddy’s, which involved squatting down. That’s just something I can’t do anymore, not only for the knee’s sake, but also for other problems I’m having. I’ll just have to do all the other exercises for my knee that the Physical Therapist gave me, and leave that type of exercise out of my routine.
It’s just too hot to walk at the track right now, with 103 yesterday. Even at 5:00AM it’s just too hot and the air quality is too poor to be out there, so we’re exercising in the house to some videos. Well, hubby is following the video, and I’m bouncing very carefully on the mini trampoline at the same time.
I noticed a vague nausea last night after supper again. The same thing happened night before last, but I’m not sure where that’s coming from. The Amitiza I’ve just started on is bad about that, so that may be what’s going on, or it could be the elimination problem I’m having causing it.
The steroids always make me not sleep, even before I had trouble with insomnia, so I managed the C-pap until about 1:00AM and then I just couldn’t get back to sleep with it on. I was pleased I got by with it that long, knowing how the steroids do me. I will get used to this thing … I will get used to it!! Just have to keep telling myself that, and take each day at a time.